# SDR DALA2019022281118

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL AT LEVEL STR23R AT AFT GALLEY AREA, REPLACED LOWER SILL AT LEVEL STR 23R AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG D53480505
